# SDR SWAA2022090750611

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWERED BY BATTERY POWER SUPPLY M01673 ARE INOP / [01] OPENED AFT LOWERED CEILING PANEL IAW AMM 33-51-06-960-805 STEP 4E(3)(E);[02] REMOVED AND REPLACED AND OPS CHECKED AFT LH EMERGENCY LIGHT BATTERY IAW AMM 33-51-06-960-805 PAGES 1-11 OPS CHECK GOOD;[03] VERIFIED STEP 1 AND 2 C/W  OK TO CLOSE AFT LOWERED CEILING PANEL;[04] CLOSED AFT LOWERED CEILING PANEL AND INSTALL SECURITY SEAL IAW AMM 33-51-06-960-805 STEP 4F(4);[05] ALL WORK C/W AUDIT C/W
